# SDR SWAA2024080908355

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 986.5 AND RBL 44 WL 208.1 AT AFT GALLEY AREA 2024-414886<[01] TOOL USED STEP 9: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600; S/N: 60007161486; DUE DATE: 28 JULY 24.;[02] STEPS 12 AND 13 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X12101V022235;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 AND RBL 44 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OF BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 AND RBL 44 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OF BELOW. JOB COMPLETED.
